MathSciNet Relay Station
MathSciNet bibliographic data
MR164973 (29 #2264) 14.51
Seshadri, C. S. Quotient space by an abelian variety. Math. Ann. 152 1963 185–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement